# SDR AALA202508293112

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 80,867 hours, 34,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Fault Message
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU SYS TEST FOR PS CHECK SHOWS 13WL FAULT. MAINTENANCE REPLACED EPSU 13WL IAW AMM 33-51-38 OPS CHECK GOOD.
